Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 63, NWS Louisville, KY

June 16, 2025Hardin County, Larue County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 16, 2025, 6:46 PM EDT for Hardin County, Larue County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2025, 6:46 PM EDT (22:46 UTC)
Expired
Jun 16, 2025, 9:45 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WGUS53 KLMK 162246
FFWLMK
KYC093-123-170145-
/O.NEW.KLMK.FF.W.0063.250616T2246Z-250617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
646 PM EDT Mon Jun 16 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  East Central Hardin County in central Kentucky...
  North Central Larue County in central Kentucky...

* Until 945 PM EDT.

* At 646 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Roanoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3770 8577 3778 8577 3771 8565 3771 8564
      3770 8564 3770 8563 3769 8563 3769 8562
      3761 8567 3762 8586

FLASH FLOOD...RADAR INDICATED

$$

CSG
1 follow-up statement
136 
WGUS73 KLMK 170138
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
938 PM EDT Mon Jun 16 2025

KYC093-123-170148-
/O.EXP.KLMK.FF.W.0063.000000T0000Z-250617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hardin KY-Larue KY-
938 PM EDT Mon Jun 16 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT THIS EVENING FOR 
EAST CENTRAL HARDIN AND NORTH CENTRAL LARUE COUNTIES...

Flood waters have receded. Remain weather aware this evening 
as additional showers and thunderstorms could lead to renewed 
flooding. Please continue to heed remaining road closures.

&&

LAT...LON 3770 8577 3778 8577 3771 8565 3771 8564
      3770 8564 3770 8563 3769 8563 3769 8562
      3761 8567 3762 8586

$$

CSG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:28 PM EDT, 3 hours 18 minutes earlier. Its key messages:

  • * Unsettled weather continues today with afternoon/evening showers and thunderstorm chances. The greatest coverage of showers and storms should be across portions of western and south central KY, where localized swaths of heavy rainfall and flash flooding are possible. * Additional showers and storms are expected Tuesday through Thursday, before hot and dry weather arrives next weekend.
Area forecast discussion, Jun 16, 3:28 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
328 PM EDT Mon Jun 16 2025

.KEY MESSAGES...

* Unsettled weather continues today with afternoon/evening showers
  and thunderstorm chances. The greatest coverage of showers and
  storms should be across portions of western and south central KY,
  where localized swaths of heavy rainfall and flash flooding are
  possible.

* Additional showers and storms are expected Tuesday through
  Thursday, before hot and dry weather arrives next weekend.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 328 PM EDT Mon Jun 16 2025

Conditions remain fairly dry as of 2 pm this afternoon, but rain
chances will increase from west to east across the region into the
evening hours. A humid airmass remains in place, with sfc dewpoints
in the upper 60s to mid 70s and PW values between 1.8-2.0 inches.
Forcing has been quite weak thus far today, but we are starting to
see convective initiation to our west over southern IL and western
KY.

A weak upper shortwave and sfc reflection are over the Ozarks this
afternoon, with an effective warm front stretching east across
southern IL and west-central KY. Slightly better low-level
convergence is noted along the front/instability gradient in those
areas, where deep convection has developed (including a robust storm
in Webster County KY).

The mid-level shortwave trough will slowly drift eastward toward the
area this afternoon into tonight. A 25 kt SW LLJ will nose northeast
into the region this evening and overnight, providing a bit more low-
level ascent. The 2+ inch PW plume just to our west will also slide
eastward into our region during this time as well. Expect scattered
convection to develop and increase in coverage across central KY and
southern IN now into the evening hours. While a strong storm is
possible, the main threat will be locally heavy rainfall. While the
environment continues to destabilize, it remains a very moist
airmass with a tall, skinny CAPE profile and poor lapse rates.
Effective deep shear is also marginal at 20-30 kts. But any shower
or thunderstorm will be capable of very efficient rainfall
production, which could lead to localized flooding later this
afternoon and evening. Will leave the current Flood Watch as is,
because that area still looks good for the highest near-term
rainfall potential.

After 03-04Z this evening, convective intensity will diminish due to
waning instability. The arrival of slightly better forcing ahead of
the wave of low pressure will keep scattered rain showers going
overnight. Temperatures will once again fall into the upper 60s to
low 70s for lows.

The mid/upper level shortwave trough swings directly over the region
tomorrow, and we'll likely start the day with abundant cloud cover
and at least isolated to scattered shower activity. Clouds and
spotty showers will limit sfc heating, but we should still see a
modest boost to shower coverage Tue afternoon. Less available energy
for storms will help limit rainfall rates, but brief heavy rain will
still be possible in a very moist environment. Highs in the low 80s
should be common.

We'll try to dry out from the west Tuesday night with the mid-level
disturbance passing to the east. The latest model guidance wants to
hold on to just some spotty showers Tuesday night, mainly east of I-
65.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 328 PM EDT Mon Jun 16 2025

Wednesday through Thursday Night...

Wednesday, a notably stronger wave of low pressure is forecast to
swing northeast over portions of the Midwest - IA, MO, IL, WI.
Strengthening SW flow ahead of this system will continue to pump
warm, moist air into the region. Rain and thunderstorm chances will
increase, especially later in the day. Temperatures appear likely to
warm into the mid/upper 80s during the afternoon hours. The
strongest dynamics/forcing will pass to our north, but stronger
lower to mid-level flow will bring a better chance for strong to
severe storms Wednesday evening into early Thursday. This is
reflected in the latest SPC Day 3 Severe Thunderstorm Outlook, and
in line with recent runs of the CIPS analog-based guidance and the
CSU ML severe progs.

Rain/storm chances linger into Thursday, when a "cold" front will
sweep southeast through the forecast area. Dry weather is expected
Thursday night, though we won't see significantly cooler air in the
wake of the front. Expect lows in the mid/upper 60s.

Friday through Sunday...

A mid and upper level ridge is forecast to strengthen considerably
over the eastern US this weekend, while a deep trough descends over
the West Coast. A trend toward hot and dry weather is expected for
Kentucky and southern Indiana. Temperatures should warm a little bit
each day, with highs between 84-89 on Friday and 89-95 by Sunday. At
least upper 80s and low 90s are likely over the weekend.

&&

.AVIATION /18Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 148 PM EDT Mon Jun 16 2025

Brief MVFR ceilings still possible at the very beginning of this TAF
period with a SCT025 layer lingering. Otherwise, prevailing VFR
conditions expected this afternoon and evening outside of
shower/storm activity. However, scattered showers and storms will
develop across the area from west to east this afternoon into the
evening hours. TEMPO IFR conditions will be possible in any heavier
SHRA/TSRA.

SHRA/TSRA coverage will peak between 19-03Z, with SCT showers
lingering overnight into Tuesday morning. Outside of showers, MVFR
ceilings are also likely to develop late tonight in southern IN and
then expand south into central KY early Tue morning. Much like the
past few days, low stratus should linger through the morning hours
with improving ceilings by Tue afternoon. Winds will be somewhat
variable this afternoon, but generally light out of the south
overnight and increasing to 8-12 kt from the SSW on Tuesday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 1 AM CDT Tuesday for KYZ023-024-026-027-
     061>063-070>074.
IN...None.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBW
Hazardous weather outlook, Jun 16, 3:52 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
352 PM EDT Mon Jun 16 2025

INZ076>079-083-084-089>092-KYZ025-028>043-045>049-053>057-064>067-
075>078-081-082-172000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Meade-Hardin-Bullitt-Jefferson-Oldham-
Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington KY-Mercer-
Jessamine-Clark KY-Larue-Marion-Boyle-Garrard-Madison-Green-Taylor-
Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
352 PM EDT Mon Jun 16 2025 /252 PM CDT Mon Jun 16 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered showers and a few thunderstorms are expected this afternoon
and evening. A few storms could produce gusty winds, and swaths of
heavier rain may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will be possible Tuesday
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GENERAL STORM MOTION OF THE DAY:

Storms will move from southwest to northeast at 15 to 25 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ023-024-026-027-061>063-070>074-172000-
Hancock-Breckinridge-Ohio-Grayson-Butler-Edmonson-Hart-Logan-Warren-
Simpson-Allen-Barren-
252 PM CDT Mon Jun 16 2025

...FLOOD WATCH IN EFFECT UNTIL 1 AM CDT TUESDAY...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected this afternoon and
evening. A few storms could produce gusty winds, and swaths of
heavier rain may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will be possible Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GENERAL STORM MOTION OF THE DAY:

Storms will move from southwest to northeast at 15 to 25 mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, Jun 16, 5:03 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
503 PM EDT Mon Jun 16 2025

KYZ024-025-027-028-162130-
Grayson KY-Meade KY-Hardin KY-Breckinridge KY-
503 PM EDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEADE...NORTH
CENTRAL GRAYSON...CENTRAL BRECKINRIDGE AND WEST CENTRAL HARDIN
COUNTIES THROUGH 530 PM EDT/430 PM CDT/...

At 502 PM EDT/402 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southeast of Hardinsburg, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hardinsburg, Webster, Irvington, Dyer, Mcquady, Raymond, Constantine,
Garfield, Se Ree, and Westview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3755 8626 3771 8656 3797 8638 3778 8602
TIME...MOT...LOC 2102Z 217DEG 22KT 3770 8635

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

SRW
Special weather statement, Jun 16, 5:16 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 PM EDT Mon Jun 16 2025

KYZ024-025-028-162145-
Meade KY-Hardin KY-Breckinridge KY-
516 PM EDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE...
SOUTHEASTERN BRECKINRIDGE AND NORTHWESTERN HARDIN COUNTIES THROUGH
545 PM EDT/445 PM CDT/...

At 515 PM EDT/415 PM CDT/, Doppler radar was tracking a strong
thunderstorm 13 miles east of Hardinsburg, moving northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brandenburg, Radcliff, Vine Grove, Muldraugh, Ekron, Guston, Dyer,
Constantine, Buras, and Rock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3801 8616 3802 8615 3802 8612 3799 8607
      3797 8606 3796 8605 3796 8604 3797 8603
      3788 8587 3761 8622 3771 8640
TIME...MOT...LOC 2115Z 224DEG 23KT 3776 8621

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SRW
Special weather statement, Jun 16, 5:38 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
538 PM EDT Mon Jun 16 2025

KYZ025-028-029-045-162215-
Bullitt KY-Nelson KY-Meade KY-Hardin KY-
538 PM EDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN NELSON...SOUTHEASTERN
MEADE...SOUTHWESTERN BULLITT AND CENTRAL HARDIN COUNTIES THROUGH 615
PM EDT...

At 538 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Elizabethtown, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Radcliff, Vine Grove, Lebanon Junction, Long View,
Addington Field Airport, Hansbrough, Glendale, Gaithers, and Four
Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3756 8591 3767 8618 3795 8596 3782 8568
TIME...MOT...LOC 2138Z 213DEG 20KT 3768 8601

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SRW
Special weather statement, Jun 16, 6:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
524 PM CDT Mon Jun 16 2025

KYZ027-061-062-071-162300-
Grayson KY-Warren KY-Edmonson KY-Butler KY-
524 PM CDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN BUTLER...SOUTHWESTERN
GRAYSON...NORTHWESTERN WARREN AND NORTHERN EDMONSON COUNTIES THROUGH
600 PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Morgantown, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Leitchfield, Morgantown, Casey, Lee, Caneyville, Woodbury, Roundhill,
Dimple, Black Gold, and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3707 8676 3735 8666 3755 8635 3725 8611
TIME...MOT...LOC 2223Z 238DEG 23KT 3726 8655

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SRW
Local storm report, Jun 16, 6:38 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
638 PM EDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Flash Flood      1 E Elizabethtown       37.70N 85.85W
06/16/2025                   Hardin             KY   911 Call Center

            Water covering N Mulberry St in front of
            Elizabethtown High School.

&&

ZEP
Local storm report, Jun 16, 6:41 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
641 PM EDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Flash Flood      1 SE Elizabethtown      37.69N 85.86W
06/16/2025                   Hardin             KY   911 Call Center

            Almost impassable due to water.

&&

ZEP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:03 PM EDTAreal Flood AdvisoryLMKFayette, Garrard, Jessamine, Madison3 hr
Jun 15, 8:27 PM EDTAreal Flood AdvisoryLMKBullitt, Nelson, Washington31 min
Jun 15, 8:58 PM EDTFlash Flood WarningLMKBullitt, Nelson, Washington4 hr
Jun 15, 9:04 PM EDTAreal Flood AdvisoryLMKWashington24 min
Jun 15, 9:27 PM EDTFlash Flood WarningLMKBoyle, Garrard, Lincoln, Mercer, Nelson, Washington3 hr
Jun 15, 9:52 PM EDTFlash Flood WarningLMKBullitt, Nelson3 hr
Jun 15, 9:59 PM EDTAreal Flood AdvisoryLMKBoyle, Lincoln3 hr
Jun 15, 11:19 PM EDTAreal Flood AdvisoryLMKAllen, Simpson3 hr
Jun 16, 3:47 AM EDTFlood WatchLMKAllen, Barren, Breckinridge, Butler, Edmonson, Grayson and 6 more22 hr
Jun 16, 4:11 PM EDTSpecial Weather StatementLMKHancock49 min
Jun 16, 4:26 PM EDTSpecial Weather StatementLMKGrayson49 min
Jun 16, 4:41 PM EDTAreal Flood AdvisoryLMKHancock, Ohio3 hr
Jun 16, 4:47 PM EDTSpecial Weather StatementLMKBreckinridge28 min
Jun 16, 5:01 PM EDTAreal Flood AdvisoryLMKBreckinridge, Grayson3 hr
Jun 16, 5:03 PM EDTSpecial Weather StatementLMKBreckinridge27 min
Jun 16, 5:16 PM EDTSpecial Weather StatementLMKMeade29 min
Jun 16, 5:35 PM EDTAreal Flood AdvisoryLMKBoyle, Casey, Marion3 hr
Jun 16, 5:38 PM EDTSpecial Weather StatementLMKHardin37 min
Jun 16, 5:52 PM EDTAreal Flood AdvisoryLMKHardin, Meade3 hr
Jun 16, 6:15 PM EDTFlash Flood WarningLMKHardin3 hr
Jun 16, 6:24 PM EDTSpecial Weather StatementLMKButler, Edmonson, Grayson36 min
Jun 16, 6:34 PM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Larue, Nelson3 hr
Jun 16, 6:58 PM EDTAreal Flood AdvisoryLMKButler5 hr
Jun 16, 7:15 PM EDTAreal Flood AdvisoryLMKMarion, Nelson, Washington3 hr
Jun 16, 7:29 PM EDTAreal Flood AdvisoryLMKBullitt, Nelson, Spencer3 hr
Jun 16, 7:43 PM EDTAreal Flood AdvisoryLMKLogan, Warren4 hr
Jun 16, 7:50 PM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Marion, Mercer, Nelson, Shelby and 3 more3 hr
Jun 16, 7:51 PM EDTAreal Flood AdvisoryLMKLarue, Marion, Nelson, Washington3 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.